# SDR IPXA2018101214911

- Difficulty date: October 10, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 55,853 hours, 18,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 39173
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DID NOT ILLUMINATE & WAS CRACKED.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY IAW AMM 33-51-01-022-029, & 31-51-01-402-030.  REPLACED THE POWER SUPPLY IAW 33-51-00, & CONTROL RELAY IAW 33-51-11, OPS CHECKED GOOD.
